# SDR SWAA2024103053143

- Difficulty date: October 10, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 65,098 hours, 42,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFY CRACK AT FRAME 787-8' STRINGER S1<[01] INSTALLED CEILING PANEL RH 7; 8; 9 AND LH 7; 8. IAW B737-700 AMM 25-21-45-400-801;[02] ACCOMP. MFEC & UTPA INSP. TO VERIFY CRACK INDICATION PREVIOUSLY FOUND; IAW B737 NDT MAN. 53-30-18; PT6 & 53-30-07; PT4. CRACK INDICATION CONFIRMED AT 1.100'L ; ENDS OF CRACK INDICATION MARKED. #T8257F CAL. DUE 13 MAY 25. #T8268A CAL. DUE 16 FEB 25.;[03] VERIFIED ACCOMP. MFEC & UTPA INSP. TO VERIFY CRACK INDICATION PREVIOUSLY FOUND; IAW B737 NDT MAN. 53-30-18; PT6 & 53-30-07; PT4. CRACK INDICATION CONFIRMED AT 1.100'L ; ENDS OF CRACK INDICATION MARKED. #T8257F CAL. DUE 13 MAY 25. #T8268A CAL. DUE 16 FEB 25.;[04] VERIFIED ACCOMP. MFEC & UTPA INSP. TO VERIFY CRACK INDICATION PREVIOUSLY FOUND; IAW B737 NDT MAN. 53-30-18; PT6 & 53-30-07; PT4. CRACK INDICATION CONFIRMED AT 1.100'L ; ENDS OF CRACK INDICATION MARKED. #T8257F CAL. DUE 13 MAY 25. #T8268A CAL. DUE 16 FEB 25
